Length–mass allometry in snakes
Article first published online: 2 NOV 2012
© 2012 The Linnean Society of London
Biological Journal of the Linnean Society
Volume 108, Issue 1, pages 161–172, January 2013
How to Cite
Feldman, A. and Meiri, S. (2013), Length–mass allometry in snakes. Biological Journal of the Linnean Society, 108: 161–172. doi: 10.1111/j.1095-8312.2012.02001.x
- Issue published online: 17 DEC 2012
- Article first published online: 2 NOV 2012
- Manuscript Revised: 5 JUL 2012
- Manuscript Accepted: 5 JUL 2012
- Manuscript Received: 31 MAY 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!